MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ QUINCKE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD¿ QUINCKE SPINAL NEEDLE; ANESTHESIA CONDUCTION NEEDLE
Catalog Number 405181
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ quincke spinal needle had foreign matter in the package.This was discovered before use.The following information was provided by the initial reporter: i allow myself to make novelty found in spinal needle no 22 x 3.50 in which in its sterile package has a hair.
 
Additional Manufacturer Narrative
Investigation: bd has been provided with a photo and sample for catalog 405181 lot 8337878 to investigate for this record.Visual examination of the photo and returned sample shows the foreign matter, in this case, a hair in the sealed package.As a result, bd was able to verify the reported issue.The investigation consisted of the review of the device history record for the reported lot, operating instructions, customer sample, test records and preventive maintenance records related to the spinal needle assembly and packaging process.The most probable cause of the reported issue is related to human factors for inappropriate gowning practices.
 
Event or Problem Description
It was reported that bd¿ quincke spinal needle had foreign matter in the package.This was discovered before use.The following information was provided by the initial reporter: i allow myself to make novelty found in spinal needle no 22x3.50 in which in its sterile package has a hair.

Brand Name
BD¿ QUINCKE SPINAL NEEDLE
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key8921236
Report Number2618282-2019-00240
Device Sequence Number19365250
Product Code BSP
UDI-Device Identifier30382904051816
UDI-Public30382904051816
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue Number405181
Device Lot Number8337878
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;